# SDR AWXA200401057

- Difficulty date: September 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON R-2 DOOR SILL FORWARD IB CORNER AT FR 66.  MAINTENANCE REMOVED CORRODED R-2 DOOR SILL FROM FR 64 TO FR 66; FABRICATED A NEW REPLACEMENT SECTION OF SILL; INSTALLED REPAIR PART IAW SRM 51-42-11, FIG. 8-12, AND 18.
